We investigate the Pfaffians of decomposable biquaternion algebras with involution of orthogonal type. In characteristic two, a classification of these algebras in terms of their Pfaffians and some other related invariants is studied. Also, in arbitrary characteristic, a criterion is obtained for an orthogonal involution on a biquaternion algebra to be metabolic.
Biquaternion algebra, Pfaffian, orthogonal involution
NOKHODKAR, AMIR HOSSEIN
"On biquaternion algebras with orthogonal involution,"
Turkish Journal of Mathematics: Vol. 42:
3, Article 2.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss3/2